# SDR YENA201710220866

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,869 hours, 14,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE MAIN CABIN LT AFT WET AREA FLOORBEAM AT FRAME 68 +Y765.   REMOVED & REPLACED IAW IAW SRM 51-44-11.
